# SDR DALA1116926315

- Difficulty date: February 28, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 40,239 hours, 5,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FUSELAGE SKIN PANELS HAS WEAR DAMAGE AT THE VERTICAL STABILIZER SEAL INTERFACE.
